Aproximating the maximum size of a K-regular induced subgraph by an upper bound on the co k-plex number

Type ID Title Year DOI Status Journal Imported from Authenticus? Participants Participants (Role) Participants (Affiliation) Indexing Scientific classification Institutions
Article in International Scientific Journal 61791 Aproximating the maximum size of a K-regular induced subgraph by an upper bound on the co k-plex number 2010 Version verified Journal of Mathematical Sciences Vol. 182 p. 216-226 No
  • C. J. Luz
  • (Author)
  • Outra
  • FOS : Natural sciences